I recently lost 40 lbs started exercising and eating right, I have been doing this since January 2013. I was on 2 b/p meds and have been off regular bp has been 126/90. Yesterday wasn't feeling right took bp it was 171/100, what would cause spike? I called doc took 5mg norvasc came down a little 158/98, later 142/90 went to bed wake up bp 158/98. Waiting for doc to call but what would cause this.View Thread
Work has always been stressful but I guess this particular problem is weighing on me more than I realize. My dos also said this is situational. I see her on Tuesday but she has been calling me all weekend to check on me.View Thread
My b/p has been high for a little while, my doc just switched me to diovan hct last Wednesday. My b/p has been averaging 145-150/90-100 over the past few days and has gone as high as 160/104 my doc said give the new med til Fri and call if still high this comment concerns me a little would it you?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.